Alert archive / Texas / Red Flag Warnings in 2023

Red Flag Warning 2, NWS Amarillo, TX

January 11, 202320 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this red flag warning at Jan 11, 2023, 12:59 AM CST for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Jan 11, 2023, 11:00 AM CST. It was in force for 9 hr. 43 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 11, 2023, 12:59 AM CST (06:59 UTC)
In effect from
Jan 11, 2023, 11:00 AM CST
Expired
Jan 11, 2023, 7:45 PM CST
In force
9 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 12:09 PM CSTHIGH SUST WINDS 4910 Ese Valley De Oro, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 49 MPH OCCURRED FROM 1203 PM UNTIL 229 PM CST.
Jan 11, 12:09 PM CSTNON-TSTM WND GST 6110 Ese Valley De Oro, TXWEST TEXAS MESONET STATION AMARILLO 15NNW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1208 PM CST. WIND EVENT ONGOING.
Jan 11, 12:18 PM CSTHIGH SUST WINDS 521 Nnw Stinnett, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 52 MPH OCCURRED FROM 1124 AM UNTIL 139 PM CST.
Jan 11, 12:18 PM CSTNON-TSTM WND GST 592 N Stinnett, TXWEST TEXAS MESONET STATION STINNETT 1NNW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1159 AM CST. WIND EVENT ONGOING.
Jan 11, 12:18 PM CSTNON-TSTM WND GST 602 N Stinnett, TXCORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 2 N STINNETT. WEST TEXAS MESONET STATION STINNETT 1NNW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1159 AM CST. WIND EVENT ONGOING.
Jan 11, 12:26 PM CSTHIGH SUST WINDS 473 Nne Umbarger, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 47 MPH OCCURRED FROM 1146 AM UNTIL 255 PM CST.
Jan 11, 12:28 PM CSTHIGH SUST WINDS 496 Wsw Adrian, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 49 MPH OCCURRED FROM 1117 AM UNTIL 146 PM CST.
Jan 11, 12:28 PM CSTHIGH SUST WINDS 496 Wsw Adrian, TX
Jan 11, 12:28 PM CSTNON-TSTM WND GST 596 Wsw Adrian, TXWEST TEXAS MESONET STATION ADRIAN 6WSW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1228 PM CST. WIND EVENT ONGOING.
Jan 11, 12:50 PM CSTNON-TSTM WND GST 623 N Borger, TXASOS STATION KBGD BORGER. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1250 PM CST. WIND EVENT ONGOING.
Jan 11, 12:59 PM CSTNON-TSTM WND GST 612 Wnw Fritch, TXWEST TEXAS MESONET STATION FRITCH 1WNW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1259 PM CST. WIND EVENT ONGOING.
Jan 11, 1:01 PM CSTHIGH SUST WINDS 511 Wnw Fritch, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 51 MPH OCCURRED FROM 1121 AM UNTIL 127 PM CST.
Jan 11, 1:02 PM CSTNON-TSTM WND GST 583 Se Dumas, TXWEST TEXAS MESONET SITE DUMAS 3SE. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 102 PM CST. WIND EVENT ONGOING.
Jan 11, 1:16 PM CSTHIGH SUST WINDS 504 E Vega, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 50 MPH OCCURRED FROM 1210 PM UNTIL 415 PM CST.
Jan 11, 1:16 PM CSTNON-TSTM WND GST 624 E Vega, TXWEST TEXAS MESONET SITE VEGA 4E. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1218 PM CST. WIND EVENT ONGOING.
Jan 11, 1:20 PM CSTHIGH SUST WINDS 453 Se Dumas, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 45 MPH OCCURRED FROM 1119 AM UNTIL 120 PM CST.
Jan 11, 1:30 PM CSTNON-TSTM WND GST 615 Ene Bushland, TXMESONET STATION EW2887 AMARILLO (CWOP).
Jan 11, 1:39 PM CSTNON-TSTM WND GST 593 Se Pantex, TXWEST TEXAS MESONET SITE PANTEX 1ESE. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 123 PM CST. WIND EVENT ONGOING.
Jan 11, 1:46 PM CSTNON-TSTM WND GST 676 E Amarillo, TXASOS STATION KAMA AMARILLO. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 140 PM CST. WIND EVENT ONGOING.
Jan 11, 1:53 PM CSTHIGH SUST WINDS 491 Ssw Panhandle, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 49 MPH OCCURRED FROM 1206 PM UNTIL 256 PM CST.
Jan 11, 1:53 PM CSTNON-TSTM WND GST 601 Ssw Panhandle, TXWEST TEXAS MESONET STATION PANHANDLE 1SSW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 153 PM CST. WIND EVENT ONGOING.
Jan 11, 2:00 PM CSTNON-TSTM WND GST 596 Ese Lora, TXWEST TEXAS MESONET SITE MIAMI 10E. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 133 PM CST. WIND EVENT ONGOING.
Jan 11, 2:02 PM CSTNON-TSTM WND GST 622 Wnw Hereford, TXWEST TEXAS MESONET STATION HEREFORD 2NW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 202 PM CST. WIND EVENT ONGOING.
Jan 11, 2:05 PM CSTNON-TSTM WND GST 601 W Canyon, TXWEST TEXAS MESONET SITE CANYON 1W. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 1237 PM CST. WIND EVENT ONGOING.
Jan 11, 2:06 PM CSTHIGH SUST WINDS 472 Nw Hereford, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 47 MPH OCCURRED FROM 1203 PM UNTIL 318 PM CST.
Jan 11, 2:33 PM CSTHIGH SUST WINDS 492 Nw Lake Mcclellan, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 49 MPH OCCURRED FROM 1206 PM UNTIL 346 PM CST.
Jan 11, 2:33 PM CSTNON-TSTM WND GST 582 Wnw Lake Mcclellan, TXWEST TEXAS MESONET STATION LAKE MCCLELLAN 2NW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 233 PM CST. WIND EVENT ONGOING.
Jan 11, 2:36 PM CSTHIGH SUST WINDS 47Goodnight, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 47 MPH OCCURRED FROM 1242 PM UNTIL 311 PM CST.
Jan 11, 2:42 PM CSTHIGH SUST WINDS 4711 Wnw Bootleg, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 47 MPH OCCURRED FROM 1152 AM UNTIL 335 PM CST.
Jan 11, 2:47 PM CSTHIGH SUST WINDS 4511 Ssw Romero, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 45 MPH OCCURRED FROM 1108 AM UNTIL 247 PM CST.
Jan 11, 2:55 PM CSTNON-TSTM WND GST 611 Wsw Guymon, OKASOS STATION KGUY GUYMON. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 255 PM CST. WIND EVENT ONGOING.
Jan 11, 3:55 PM CSTHIGH SUST WINDS 462 E Goodwell, OKOCCASIONAL SUSTAINED WINDS OF 40 TO 46 MPH OCCURRED FROM 300 PM UNTIL 520 PM CST.
Jan 11, 3:55 PM CSTNON-TSTM WND GST 642 E Goodwell, OKTHIS IS THE PEAK WIND GUST OF THE EVENT.
Jan 11, 4:05 PM CSTNON-TSTM WND GST 622 Ese Pampa, TXWEST TEXAS MESONET STATION PAMPA 2E. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 145 PM CST. WIND EVENT ONGOING.
Jan 11, 4:20 PM CSTHIGH SUST WINDS 4712 Ne Eva, OKOCCASIONAL SUSTAINED WINDS OF 40 TO 47 MPH OCCURRED FROM 230 PM UNTIL 505 PM CST.
Jan 11, 4:20 PM CSTNON-TSTM WND GST 60Eva 12 Ne, OKTHIS IS THE PEAK WIND GUST OF THE EVENT.
Jan 11, 4:28 PM CSTNON-TSTM WND GST 629 Nw Waka, TXWEST TEXAS MESONET STATION PALO DURO RESERVOIR 1NW. PEAK GUST SO FAR. FIRST 58 MPH OR GREATER GUST OCCURRED AT 428 PM CST. WIND EVENT ONGOING.
Jan 11, 5:08 PM CSTNON-TSTM WND GST 588 W Lipscomb, TXPEAK GUST SO FAR. FIRST OCCURRED AT 5:08 PM CST. EVENT ONGOING.
Jan 11, 5:25 PM CSTNON-TSTM WND GST 598 W Lipscomb, TXTHIS IS THE PEAK WIND GUST OF THE EVENT.
Jan 11, 5:26 PM CSTNON-TSTM WND GST 631nw Palo Duro Reservoir, TXTHIS IS THE PEAK WIND GUST OF THE EVENT.
Jan 11, 5:38 PM CSTHIGH SUST WINDS 529 Nw Waka, TXOCCASIONAL SUSTAINED WINDS OF 40 TO 52 MPH OCCURRED FROM 329 PM UNTIL 610 PM CST.
Jan 11, 5:57 PM CSTNON-TSTM WND GST 619 Nne Sunray, TXTHIS IS THE PEAK WIND GUST OF THE EVENT.
Jan 11, 6:51 PM CSTNON-TSTM WND GST 627 E Borger, TXTHIS IS THE PEAK WIND GUST OF THE EVENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 7.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2023-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2023-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3302 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

975 
WWUS84 KAMA 110659
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
1259 AM CST Wed Jan 11 2023


OKZ001>003-TXZ001>020-317-120200-
/O.UPG.KAMA.FW.A.0001.230111T1700Z-230112T0200Z/
/O.NEW.KAMA.FW.W.0002.230111T1700Z-230112T0200Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
1259 AM CST Wed Jan 11 2023

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM CST
THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
ENTIRE COMBINED OKLAHOMA AND TEXAS PANHANDLES...

The National Weather Service in Amarillo has issued a Red Flag
Warning for strong winds and low relative humidity, which is in
effect from 11 AM this morning to 8 PM CST this evening. The Fire
Weather Watch is no longer in effect.

* Affected Area...In Oklahoma...Cimarron...Texas and Beaver. In 
  Texas...Dallam...Sherman...Hansford...Ochiltree...Lipscomb... 
  Hartley...Moore...Hutchinson...Roberts...Hemphill...Oldham... 
  Potter...Carson...Gray...Wheeler...Deaf Smith...Randall... 
  Armstrong...Donley...Collingsworth and Palo Duro Canyon.

* 20 Foot Winds...West 25 to 35 mph with gusts up to 55 mph 
  possible.

* Relative Humidity...As low as 11 percent.

* Red Flag Threat Index...3 to 6 possible.

* Timing...From 11 AM this morning until 8 PM CST this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures will
create favorable weather for rapid fire growth and spread. Avoid
activities that promote open flames and sparks.

&&

$$

For more information from the National Weather Service visit...
www.weather.gov/ama
1 follow-up statement
392 
WWUS84 KAMA 120145
RFWAMA

URGENT - FIRE WEATHER MESSAGE
National Weather Service Amarillo TX
745 PM CST Wed Jan 11 2023


OKZ001>003-TXZ001>020-317-120245-
/O.CAN.KAMA.FW.W.0002.000000T0000Z-230112T0200Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
745 PM CST Wed Jan 11 2023

...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW
RELATIVE HUMIDITY FOR THE ENTIRE COMBINED OKLAHOMA AND TEXAS
PANHANDLES...

The National Weather Service in Amarillo has cancelled the Red
Flag Warning.

Relative humidity values continue to rise behind the front, and
this will decrease our fire threat. However, wind speeds will
still be strong behind the front through the evening hours.  

$$

For more information from the National Weather Service visit...
www.weather.gov/ama

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jan 10, 10:50 PM CST, 2 hours 9 minutes earlier.

Area forecast discussion, Jan 10, 10:50 PM CST, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1050 PM CST Tue Jan 10 2023

...New AVIATION...

.SHORT TERM...
(This evening through Wednesday night)
Issued at 154 PM CST Tue Jan 10 2023

In the immediate term, elevated to occasionally critical fire
weather conditions will continue to be possible in the south central
and southwestern Texas Panhandle as RH values tumble into the 15 to
20 percent range. That being said, conditions have not been quite as
bad as they could have been, as thick cirrus has limited mixing
potential and thus top end winds.

Wednesday is favored to see a step upward in impacts as a strong
upper wave advances quickly from CA to KS. This will drive robust
lee surface cyclogenesis as 80/55/45kt 500/700/850mb winds
overspread the area, resulting in strong winds at the surface. With
these winds having a decidedly downslope west-southwesterly
orientation, in addition to dry conditions today, expect
dewpoints to plummet to perhaps the single digits. Given the
above, have undercut NBM dewpoints using consensus of short term
guidance and have gone toward the high side of consensus and NBM
percentile distributions for winds. Critical fire weather is
likely, as discussed further below. As for exact wind speeds,
progged soundings have trended downward slightly with winds at the
top of the mixed layer, perhaps suggesting peak gusts may remain
below 60 mph. However, with mostly clear skies expected and the
strong winds aloft described above, this is a scenario where peak
gusts could easily overachieve values seen progged at top of the
mixed layer. Have thus elected to continue with the High Wind
Watch.

Wednesday evening into the nighttime hours, cold front crashes
southward. With surface pressure rises of 2-3 mb/hour, strong
winds may continue during this period as well. Have gone with the
high side of guidance winds accordingly and would not be surprised
to see these trend upwards.

Ferguson

&&

.LONG TERM...
(Thursday through next Monday)
Issued at 154 PM CST Tue Jan 10 2023

After temperatures return to around normal Thursday in the wake of
the front, conditions return to a bit warmer than average as a
modest slow moving upper ridge shifts east over the central CONUS.
Next period to watch looks to be Sunday into Monday as another
nice upper wave translates downstream. While things could
plausibly trend toward a solution with precip, most guidance at
this time keeps things dry and at least breezy.

Ferguson

&&

.AVIATION...
(06Z TAFS)
Issued at 1041 PM CST Tue Jan 10 2023

For the 06Z TAFs, winds will increase and become strong and gusty
from the west southwest by late Wednesday morning, continuing
through the afternoon hours. An Aviation Weather Warning will
likely be needed for KAMA on Wednesday afternoon. Periods of high
level clouds are expected across the area. A cold front is
forecast to move across the TAF sites late Wednesday afternoon
into the early evening hours with winds becoming northwesterly to
north northwesterly. Areas of blowing dust are also anticipated
Wednesday afternoon. However, confidence is low whether or not
surface visibilities will be impacted at any one terminal site so
have omitted from the forecast at this time. Winds are expected to
slowly diminish Wednesday evening.

02

&&

.FIRE WEATHER...
Issued at 154 PM CST Tue Jan 10 2023

Solidly critical fire weather conditions are likely Wednesday as
efficient mixing due to clearing skies, a tightening surface
pressure gradient, and a 80/55/45kt 500/700/850mb jet sets up over
the Panhandles, leading to 20 foot winds out of the west at 30 to
40 mph with gusts to around 60 mph. Downslope orientation to these
winds will cause RH values to drop under 20 percent area-wide with
some areas dropping below 15 percent. This will result in RFTI
values of 3 to 6, good enough for solidly critical conditions
given ERC values mainly in the 70th to 89th percentile. All the
above said, while large fires may occur, outbreak conditions are
not expected, as the LLTR looks to be ill defined and displaced
too far to the southeast of the strongest winds.

Ferguson

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                45  62  30  53 /   0   0   0   0
Beaver OK                  38  65  27  51 /   0   0  10   0
Boise City OK              37  57  24  51 /   0  10  10   0
Borger TX                  43  66  31  55 /   0   0   0   0
Boys Ranch TX              41  63  27  55 /   0   0   0   0
Canyon TX                  41  62  30  53 /   0   0   0   0
Clarendon TX               46  67  33  54 /   0   0   0   0
Dalhart TX                 37  59  24  53 /   0   0   0   0
Guymon OK                  38  62  25  52 /   0  10  10   0
Hereford TX                41  63  29  55 /   0   0   0   0
Lipscomb TX                43  67  29  52 /   0   0  10   0
Pampa TX                   45  65  30  53 /   0   0   0   0
Shamrock TX                46  70  33  54 /   0   0   0   0
Wellington TX              45  72  35  56 /   0   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Wednesday morning through Wednesday
     evening for TXZ001>020-317.

     High Wind Watch from Wednesday morning through Wednesday evening
     for TXZ001-002-006>008-011>013-016>019-317.

OK...Fire Weather Watch from Wednesday morning through Wednesday
     evening for OKZ001>003.

&&

SHORT TERM...77
LONG TERM....77
AVIATION...02
Hazardous weather outlook, Jan 10, 6:39 PM CST, 6 hours 20 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
639 PM CST Tue Jan 10 2023

OKZ001>003-TXZ001>020-317-111200-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
639 PM CST Tue Jan 10 2023

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Dry and windy conditions on Wednesday will lead to widespread
critical fire weather conditions across the entire combined
Oklahoma and Texas Panhandles. A Fire Weather Watch is in effect
for all of the area from 11 AM Wednesday morning until 8 PM
Wednesday evening.

Sustained winds greater than 35 mph may occur Wednesday afternoon,
mainly across central and western portions of the combined
Oklahoma and Texas Panhandles. Wind gusts as high as 60 mph will
be possible as well. A High Wind Watch is in effect from 11 AM
Wednesday morning until 9 PM Wednesday evening across the
southwestern half of the Texas Panhandle.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
critical fire weather conditions late Wednesday morning through
early Wednesday evening.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 1:42 AM CSTHigh Wind WarningAMACarson, Dallam, Deaf Smith, Gray, Hansford, Hartley and 8 more20 hr
Jan 11, 1:42 AM CSTWind AdvisoryAMAArmstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 5 more21 hr
Jan 11, 12:35 PM CSTDust Storm AdvisoryAMACimarron, Texas55 min

Nearby

Red Flag Warnings in Texas, 2023Red Flag Warnings in Oklahoma, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.